# SDR 00FDEA00357

- Difficulty date: April 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BULKHEAD AT BS 595 OF SUBJECT A/C WAS DAMAGED IN LANDING INCIDENT AND HAS BEEN OPERATING UNDER REPETITIVE INSP PER EA 1-5330-46611 REV D.  *S/D*  REPAIRED BULKHEAD AT BS 595 LT & RT SIDES.  REF SNRM N00019 INCLUDES EA 1-5310-46693.
